RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 10  


Smooth immersions of manifolds of low dimension
P. M. Akhmet'ev
3
An example of a rim-scattered locally connected continuum that is not rim-countable
S. A. Drozdovskii, V. V. Filippov
27
Hermite–Padé approximants of generalized hypergeometric functions
Yu. V. Nesterenko
39
On solvable Lie algebras decomposable into a sum of two nilpotent subalgebras
V. V. Panyukov
73
The spectral shift function, the characteristic function of a contraction, and a generalized integral
A. V. Rybkin
91
Metric characteristics of exceptional sets arising in estimates of subharmonic functions
V. Ya. Èiderman
145
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019